MAUDE Adverse Event Report: CONMED CONMED GOLDLINE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONMED CONMED GOLDLINE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 138114A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received three of 138114a in original packaging.Lot number was verified.Performed a visual inspection of the device, there were obvious signs of a breach on two of the devices.Performed a functional inspection on the third device, it was dye leak tested which indicated that the last package had an insufficient heat seal as there was a leak.Root cause cannot be determined, however, based upon evaluation of the device and the ifu; a possible cause of this event could be the package was improperly sealed.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review was conducted and found a total of 3 devices for this lot number.A two-year review of complaint history revealed there has been a total of 221 reports, regarding 1,407 devices, for this device family and failure mode.During this same time frame 10,288,658 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.0001.Per the instructions for use, the user is advised the following: sterility guaranteed unless package has been opened, broken, or damaged.Inspect and test each device before each use.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
During incoming inspection, the distributor rejected this device, 138114a, for an insufficient heatseal.There was no contact with the patient as this was found during incoming inspection.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Correction: h11; a two-year review of complaint history revealed there has been a total of 326 reports, regarding 2,010 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Received three of 138114a in original packaging.Lot number was verified.Performed a visual inspection of the device, there were obvious signs of a breach on two of the devices.Performed a functional inspection on the third device, it was dye leak tested which indicated that the last package had an insufficient heat seal as there was a leak.Root cause cannot be determined, however, based upon evaluation of the device and the ifu; a possible cause of this event could be the package was improperly sealed.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review was conducted and found a total of 3 devices for this lot number.Per the instructions for use, the user is advised the following: sterility guaranteed unless package has been opened, broken, or damaged.Inspect and test each device before each use.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description

Brand Name
CONMED GOLDLINE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key24518924
Report Number3007305485-2026-00021
Device Sequence Number8522801
Product Code GEI
UDI-Device Identifier30653405056298
UDI-Public(01)30653405056298(17)290521(10)202405224
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K791137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number138114A
Device Lot Number202405224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic